On the asymptotic behaviour of shells of revolution in free vibration

Research output: Scientific - peer-reviewArticle

Standard

On the asymptotic behaviour of shells of revolution in free vibration. / Artioli, Edoardo; Beirao da Veiga, Lourenco; Hakula, Harri; Lovadina, Carlo.

In: COMPUTATIONAL MECHANICS, Vol. 44, No. 1, 2009, p. 45-60.

Research output: Scientific - peer-reviewArticle

Harvard

Artioli, E, Beirao da Veiga, L, Hakula, H & Lovadina, C 2009, 'On the asymptotic behaviour of shells of revolution in free vibration' COMPUTATIONAL MECHANICS, vol 44, no. 1, pp. 45-60.

APA

Artioli, E., Beirao da Veiga, L., Hakula, H., & Lovadina, C. (2009). On the asymptotic behaviour of shells of revolution in free vibration. COMPUTATIONAL MECHANICS, 44(1), 45-60.

Vancouver

Author

Artioli, Edoardo; Beirao da Veiga, Lourenco; Hakula, Harri; Lovadina, Carlo / On the asymptotic behaviour of shells of revolution in free vibration.

In: COMPUTATIONAL MECHANICS, Vol. 44, No. 1, 2009, p. 45-60.

Research output: Scientific - peer-reviewArticle

Bibtex - Download

@article{5c7c489fe93e461c85198f5561421684,
title = "On the asymptotic behaviour of shells of revolution in free vibration",
author = "Edoardo Artioli and {Beirao da Veiga}, Lourenco and Harri Hakula and Carlo Lovadina",
year = "2009",
volume = "44",
pages = "45--60",
journal = "COMPUTATIONAL MECHANICS",
issn = "0178-7675",
publisher = "Springer Verlag",
number = "1",

}

RIS - Download

TY - JOUR

T1 - On the asymptotic behaviour of shells of revolution in free vibration

AU - Artioli,Edoardo

AU - Beirao da Veiga,Lourenco

AU - Hakula,Harri

AU - Lovadina,Carlo

PY - 2009

Y1 - 2009

M3 - Article

VL - 44

SP - 45

EP - 60

JO - COMPUTATIONAL MECHANICS

T2 - COMPUTATIONAL MECHANICS

JF - COMPUTATIONAL MECHANICS

SN - 0178-7675

IS - 1

ER -

ID: 3409341